IIUM Repository

Stability and monotonicity of Lotka–Volterra type operators

Mukhamedov, Farrukh and Saburov, Mansoor (2017) Stability and monotonicity of Lotka–Volterra type operators. Qualitative Theory of Dynamical Systems, 16 (2). pp. 249-267. ISSN 1575-5460 E-ISSN 1662-3592

[img] PDF - Published Version
Restricted to Registered users only

Download (531kB) | Request a copy
Download (201kB) | Preview


In the present paper,we investigate stability of trajectories ofLotka–Volterra (LV) type operators defined in finite dimensional simplex.We prove that any LV type operator is a surjection of the simplex. It is introduced a newclass of LV-type operators, called MLV type ones, and we show that trajectories of the introduced operators converge. Moreover, we show that such kind of operators have totally different behavior than f-monotone LV type operators.

Item Type: Article (Journal)
Additional Information: 5537/59919
Uncontrolled Keywords: Lotka–Volterra type operators, Surjection, Stability, Monotone operator, Simplex
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr Mansoor Saburov
Date Deposited: 08 Dec 2017 16:15
Last Modified: 23 Jan 2018 14:28
URI: http://irep.iium.edu.my/id/eprint/59919

Actions (login required)

View Item View Item


Downloads per month over past year